2.50
Hdl Handle:
http://hdl.handle.net/10547/279225
Title:
On explicit relations between cyclotomic numbers
Authors:
Conrad, Marc
Citation:
Conrad, M. (2000) 'On explicit relations between cyclotomic numbers', Acta Arithmetica, 93 (1), pp. 67-76
Publisher:
Polish Academy of Sciences, Institute of Mathematics
Journal:
Acta Arithmetica
Issue Date:
2000
URI:
http://hdl.handle.net/10547/279225
Additional Links:
https://eudml.org/doc/207400
Type:
Article
Language:
en
ISSN:
0065-1036
Appears in Collections:
Centre for Research in Distributed Technologies (CREDIT)

Full metadata record

DC FieldValue Language
dc.contributor.authorConrad, Marcen_GB
dc.date.accessioned2013-04-07T21:56:00Z-
dc.date.available2013-04-07T21:56:00Z-
dc.date.issued2000-
dc.identifier.citationConrad, M. (2000) 'On explicit relations between cyclotomic numbers', Acta Arithmetica, 93 (1), pp. 67-76en_GB
dc.identifier.issn0065-1036-
dc.identifier.urihttp://hdl.handle.net/10547/279225-
dc.language.isoenen
dc.publisherPolish Academy of Sciences, Institute of Mathematicsen_GB
dc.relation.urlhttps://eudml.org/doc/207400en_GB
dc.subjectcyclotomic numbersen_GB
dc.subjectStickelberger idealen_GB
dc.subjectalgorithmen_GB
dc.subjectrelative cyclotomic unitsen_GB
dc.titleOn explicit relations between cyclotomic numbersen
dc.typeArticleen
dc.identifier.journalActa Arithmeticaen_GB
This item is licensed under a Creative Commons License
Creative Commons
All Items in UOBREP are protected by copyright, with all rights reserved, unless otherwise indicated.